# SDR AALA20160414008

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA7450
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK OUT OF LIMITS, STATION 206 - 240.  REMOVED SECTION OF SEAT TRACK NR 5, 47 INCHES LONG & INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-05-00 FIGURE 4H & SRM 53-05-00 FIGURE 4F.  ACFT IN BASE MX.
